Change search
ReferencesLink to record
Permanent link

Direct link
Recurrence conditions for childhood infections
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2012 (English)In: Journal of Theoretical Biology, ISSN 0022-5193, E-ISSN 1095-8541, Vol. 313, 212-216 p.Article in journal, Letter (Refereed) Published
Abstract [en]

The classic endemic model is used by Kuske et al. (2007) to study recurrence of childhood infections, which is a well-known but not well understood phenomenon. The conditions for recurrence that they erive are shown to agree with conditions for persistence.

Place, publisher, year, edition, pages
2012. Vol. 313, 212-216 p.
Keyword [en]
Endemic SIR model, Sustained oscillations, Coherence resonance
National Category
Biological Sciences Mathematics
URN: urn:nbn:se:kth:diva-106118DOI: 10.1016/j.jtbi.2012.07.031ISI: 000310042800019ScopusID: 2-s2.0-84866918889OAI: diva2:573605

QC 20121203

Available from: 2012-12-03 Created: 2012-11-29 Last updated: 2012-12-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Nåsell, Ingemar
By organisation
Mathematics (Dept.)
In the same journal
Journal of Theoretical Biology
Biological SciencesMathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 25 hits
ReferencesLink to record
Permanent link

Direct link